(**Alert!)Local Police issue public Health Alert regarding Heroin overdoses...

Police in the Jamestown-area are putting out an urgent health notice to residents regarding three reported drug overdoses -- one fatal -- that occured in the Jamestown area this morning.  City Police Captain Bob Samuelson says they are warning any Heroin users to avoid taking any of the drug that's been coming in "pink packaging."  Samuelson says the fatal overdose occured in the village of Falconer... while the other two occured in Lakewood.  Samuelson says the overdose victims in Lakewood were at a restaurant where they were going to the bathroom.  Samuelson again is urging anyone who uses Heroin to not use anything in pink packaging.  He says most of what they've dealt with is in "clear" packaging.  If you come across any such packaging, you can call police, or the JPD anonymous tip-line at 483-TIPS... that's 483-8477.  He says the announcement was being made for public safety reasons - not prosecution ones.

 

Local News

WJTN News Headlines for Sept. 16, 2019

Six people were sent to the hospital, three for serious injuries, following a two-car head-on crash last weekend on Route 16 in the Cattaraugus County town of Franklinville....   Sheriff's...

Read More


Join Us Facebook